# SDR FDEA201101240338

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA RT TORQUE BOX WEB CRACKED AT BS 1327.  TRIMMED OUT DAMAGED AREA TO 1 RADIUS IAW SRM 51-40-2 ON AFT AIRSTAIR AREA RT TORQUE BOX WEB.  FABRICATED DOUBLER FROM 7075T6 .032 DIM: 3.7500" X 2.7500" IAW SRM 51-40-2 AND INSTALLED DOUBLER IAW SRM 51-30-2 & SRM 51-40-2, FIG 1.
